Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

McKay matrices for finite-dimensional Hopf algebras


Biswal,  Rekha
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

(Preprint), 470KB

Supplementary Material (public)
There is no public supplementary material available

Benkart, G., Biswal, R., Kirkman, E., Nguyen, V. C., & Zhu, J. (2022). McKay matrices for finite-dimensional Hopf algebras. Canadian Journal of Mathematics, 74(3), 686-731. doi:10.4153/S0008414X21000067.

Cite as: http://hdl.handle.net/21.11116/0000-000A-1582-B
For a finite-dimensional Hopf algebra $A$, the McKay matrix $M_V$ of an $A$-module $V$ encodes the relations for tensoring the simple $A$-modules with $V$. We prove results about the eigenvalues and the right and left (generalized) eigenvectors of $M_V$ by relating them to characters. We show how the projective McKay matrix $Q_V$ obtained by tensoring the projective indecomposable modules of $A$ with $V$ is related to the McKay matrix of the dual module of $V$. We illustrate these results for the Drinfeld double $D_n$ of the Taft algebra by deriving expressions for the eigenvalues and eigenvectors of $M_V$ and $Q_V$ in terms of several kinds of Chebyshev polynomials. For the matrix $N_V$ that encodes the fusion rules for tensoring $V$ with a basis of projective indecomposable $D_n$-modules for the image of the Cartan map, we show that the eigenvalues and eigenvectors also have such Chebyshev expressions.